Boundary value problems for a class of quasi-linear equations and systems of elliptic type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 184-196
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_5_a19,
author = {T. B. Solomyak},
title = {Boundary value problems for a~class of quasi-linear equations and systems of elliptic type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {184--196},
year = {1959},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_5_a19/}
}
T. B. Solomyak. Boundary value problems for a class of quasi-linear equations and systems of elliptic type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 184-196. http://geodesic.mathdoc.fr/item/IVM_1959_5_a19/